Georgia, 2008

Damaging Wind in Georgia, June 22, 2008

June 22, 2008 · NWS JAX · 1 event in 1 county or zone

The combination of a passing upper level short wave trough from the west, a moisture and highly unstable environment and the afternoon sea breezes spawned scattered severe storms over the area in the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

The combination of a passing upper level short wave trough from the west, a moisture and highly unstable environment and the afternoon sea breezes spawned scattered severe storms over the area in the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 22, 8:41 AM EST, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 22, 8:41 AM EST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT SUN JUN 22 2008

...HIGH RAIN CHANCES TODAY AND MONDAY...

.PUBLIC UPDATE...DENSE FOG BLANKETED LARGE PORTION OF NORTHEAST
FLORIDA EARLY THIS MORNING. FOG BANK HAS SINCE LIFTED WITH STRATUS
CLOUDS QUICKLY DISSOLVING. ADDITIONALLY...MID-LEVEL CLOUDS OVER
PORTIONS OF SOUTHEAST GEORGIA SHOULD DEPART OFFSHORE IN THE LATE
MORNING. NUMEROUS THUNDERSTORMS OVER THE NORTHEASTERN GULF OF MEXICO
ARE ASSOCIATED WITH VIGOROUS SHORTWAVE TROUGH. ATTENDANT CIRRUS
CANOPY IS WELL TO OUR WEST...THUS ANTICIPATE WARMER AFTERNOON
TEMPS/MORE UNSTABLE CONDITIONS THAN WAS REALIZED YESTERDAY. 12Z KJAX
SOUNDING INDICATE ATMOSPHERE HAS FURTHER MOISTENED...WITH PWATS ABOVE
1.5 INCHES...AND REMAINS QUITE UNSTABLE WITH LI VALUES BETWEEN -5 AND
-10 AND CAPE VALUES AROUND 3300 J/KG USING MODIFIED PARCEL OF 91/70
WHICH IS QUITE REASONABLE. THUS...ANTICIPATE SCATTERED/NUMEROUS
THUNDERSTORMS DEVELOPING IN THE AFTERNOON. ACTIVITY WILL YET AGAIN
INITIATE OVER INLAND NORTHEAST FLORIDA ALONG AND WEST OF THE I-75
CORRIDOR. WILL MAINTAIN LIKELY POPS FOR JAX CWA GIVEN MOIST...
UNSTABLE CONDITIONS IN CONCERT WITH SEA-BREEZES AND APPROACH OF
VIGOROUS SHORTWAVE TROUGH IN THE AFTERNOON.

&&

.AVIATION...DENSE FOG THIS MORNING HAS RISEN TO STRATUS DECK...
IMPACTING ALL BUT KSSI. THESE LOW CLOUDS SHOULD DISSOLVE BY 14Z WITH
VFR CONDITIONS DOMINATING THE AREA.  OTHERWISE WILL SEE MIDDAY/AFTN
CU BECOMING CB...WITH BEST CHC TSRA IN THE 18-22Z PERIOD...MAY BE
ACCOMPANIED BY GUSTY WINDS.

&&

.MARINE...NO HEADLINES AS S TO SW 10-15 KT WINDS AND 2 TO 4 FT SEAS
EXPECTED OVER THE NEXT SEVERAL DAYS. WINDS AND SEAS WILL BE LOCALLY
HIGHER IN THE VICINITY OF THUNDERSTORMS EACH DAY.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

.PREVIOUS PUBLIC...WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW BROAD
TROUGHING OVER THE ERN U.S. WITH EMBEDDED MID-UPPER LEVEL
DISTURBANCES MOVING EWD IN PREVAILING 500 MB FLOW FROM THE WNW.
PWATS OVER THE AREA PER ANALYSIS ARE IN THE 1.5 TO 1.7 INCH RANGE AT
THIS TIME. SFC ANALYSIS SHOWS LOW PRESSURE TROUGH AROUND 1015 MB
OVER CENTRAL GA WHICH IS FURTHER N NOW THAN YESTERDAY AND LOW LEVEL
FLOW IS LIGHT FROM THE SSW OVER THE FORECAST AREA. COOLING AFFECT OF
SHOWERS AND THUNDERSTORMS ON FRIDAY HAS ALLOWED TEMPS TO DROP INTO
THE LOWER 70S...SO SOME AREAS ARE EXPECTED TO DROP INTO THE UPPER
60S BY SUNRISE. RADAR DOES SHOW ISOLATED SHOWERS AND THUNDERSTORMS
OVER THE REGION JUST W OF THE CWA AND THE NE GULF OF MEXICO.
ANTICIPATE PATCHY FOG TO CONTINUE DEVELOPING OVER INLAND NE FL AND
ISOLATED CONVECTION TO BEGIN DEVELOPING IN MARION COUNTY BY AROUND
12Z.

SHORT TERM...TODAY-TUESDAY. TODAY THROUGH TONIGHT...NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED DUE TO HIGH INSTABILITY (AVERAGE CAPE
VALUES ON THE ORDER OF 2000-3000 J/KG) AND UPPER LEVEL SHORTWAVE OVER
THE LOWER MS VALLEY AND SHIFTING EWD. LIKE YESTERDAY...ISOLATED
STORMS WILL CERTAINLY BE CAPABLE OF EXCESSIVE LIGHTNING AND STRONG
WIND GUSTS. WEAK SHEAR SHOULD KEEP MOST STORMS JUST BELOW SEVERE
CRITERIA. HAVE ADVERTISED POPS OF 50-70% WITH HIGHEST VALUES CLOSE TO
THE GULF OF MEXICO AND AND OVER INLAND SE GA WHICH WILL BE IMPACTED
MORE BY THE SHORTWAVE. TONIGHT...SWATH OF DEEP LAYER MOISTURE (PWATS
ABOVE 1.7 INCHES) AND AREA IN RRQ QUAD OF 250 MB JET SHOULD CONTINUE
TO AID ISOLD TO SCT CONVECTION IN THE EVENING AND POSSIBLY INTO THE
OVERNIGHT HOURS. MONDAY...LOW TO UPPER LEVEL FLOW REMAINS OUT OF THE
SW AND PWATS WILL BE CONTINUE TO BE ABOVE AVERAGE. SHORTWAVE TROUGH
FROM SC TO THE FL PANHANDLE AND SFC HEATING WILL AGAIN LEAD TO
NUMEROUS SHOWERS AND THUNDERSTORMS. HIGHER POPS PLANNED...AT 60-70%
DUE TO STRONGER LIFT FROM SHORTWAVE TROUGH. MAIN IMPACTS APPEARS TO
BE LOCALLY HEAVY RAIN AND EXCESSIVE LIGHTNING. HOWEVER...HIGHER BULK
SHEAR VALUES MAY SUPPORT ISOLATED STRONG TO MARGINALLY SEVERE STORMS.
MAX TEMPS WILL BE TEMPERED BY THE CLOUDS AND HIGH RAIN CHANCES...
MAINLY EXPECTING HIGHS IN THE UPPER 80S TO AROUND 90. MONDAY NIGHT...
DRIER AIR BEGINS TO FILTER INTO THE AREA AS AN UPPER LEVEL TROUGH
DIGS IN ACROSS GA. BEST MOISTURE AND INSTABILITY WILL BE OVER THE SRN
ZONES AND WILL MAINTAIN 30% THERE AND 20% UP INTO SE GA. TUESDAY....
DEEP LAYER MOISTURE CONTINUES TO WANE AND MID TO UPPER RIDGING BUILDS
IN. THIS COMBINATION WILL YIELD LOWER POPS AREA-WIDE...MAINLY AROUND
20-30%...HIGHEST OVER NE FL DUE TO SEA BREEZES AND HIGHER PWATS.
HIGHER HEIGHTS WILL ALSO PRODUCE WARMER MAX TEMPS IN THE LOWER TO
MID 90S.

LONG TERM...WED-SAT. WEAK SFC RIDGING WILL BE ACROSS THE AREA AND 500
MB HEIGHTS WILL BUILD SLIGHTLY WED AND THU. LOW POPS EXPECTED AROUND
THE 20-30% RANGE AND MAX TEMPS IN THE LOWER TO MID 90S AGAIN. GFS HAS
BEEN INDICATING ELY WAVE TO APPROACHING FL BUT DEEP LAYER MOISTURE
FOR THE MOST PART REMAINS S OF THE AREA. FRI AND SAT...MID AND UPPER
LEVEL RIDGE BEGINS TO DEPART THE AREA WHICH SHOULD DECREASE
SUBSIDENCE OVER THE AREA AND ALLOW MEAN LAYER FLOW TO BECOME SELY AND
ADVECT ELY WAVE MOISTURE UP INTO THE REGION. CONFIDENCE IS NOT HIGH
THOUGH AND WILL JUST GRADUALLY INCREASE POPS DURING THE FRI-SAT TIME
FRAME. MAX TEMPS EXPECTED TO BE IN THE LOWER 90S MOST AREAS.

&&

ECZ
Hazardous weather outlook, Jun 22, 8:15 AM EST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 AM EDT SUN JUN 22 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
915 AM EDT SUN JUN 22 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG THUNDERSTORMS TODAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY AS A WEAK FRONT AND AN UPPER LEVEL DISTURBANCE AFFECT THE
REGION. STORM MOTION WILL GENERALLY BE EAST AROUND 10 TO 15 MPH.
THE MAIN CONCERNS WITH STORMS WILL BE FREQUENT CLOUD TO GROUND
LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. IF CAUGHT
OUTSIDE DURING LIGHTNING STORMS...FIND SHELTER IN A BUILDING OR CAR.
MARINERS SHOULD BE ALERT FOR THUNDERSTORMS MOVING OFF THE COAST
IN THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY.
THE MAIN CONCERNS WITH THESE STORMS WILL BE FREQUENT LIGHTNING...
LOCALLY HEAVY RAIN AND STRONG GUSTY WINDS. HIGHER MOISTURE CONTENT
AND AN UPPER LEVEL DISTURBANCE WILL PROVIDE A HIGHER RISK OF HEAVY
RAINFALL OVER PORTIONS OF NORTHEAST FLORIDA POSSIBLY CAUSING
LOCALIZED FLOODING. THUNDERSTORM ACTIVITY IS EXPECTED TO BECOME MORE
ISOLATED BY TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT STRONG GUSTY WINDS...ANY HAIL...AND HIGH
RAINFALL AMOUNTS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/ECZ

In the hours before

Special weather statement, Jun 22, 12:33 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT SUN JUN 22 2008

FLZ020-021-221815-
HAMILTON-SUWANNEE-
133 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN SUWANNEE
AND SOUTHERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SUWANNEE SPRINGS
TO 12 MILES WEST OF LIVE OAK...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...LIVE
OAK...WHITE SPRINGS AND HOUSTON THROUGH 215 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 22, 12:45 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT SUN JUN 22 2008

FLZ021-022-221830-
COLUMBIA-SUWANNEE-
145 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN SUWANNEE
AND WESTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES EAST OF MCALPIN...OR 12 MILES NORTH OF
ICHETUCKNEE SPRINGS STATE PARK...MOVING EAST AT 16 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCALPIN AND WELLBORN
THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 22, 1:08 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT SUN JUN 22 2008

FLZ021-022-035-221900-
COLUMBIA-GILCHRIST-SUWANNEE-
208 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
SUWANNEE...SOUTHWESTERN COLUMBIA AND NORTHERN GILCHRIST COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM
EDT...

AT 208 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF BRANFORD...OR 9 MILES NORTH
OF BELL...MOVING EAST AT 14 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND BRANFORD...HILDRETH...ICHETUCKNEE SPRINGS STATE
PARK AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 22, 1:09 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT SUN JUN 22 2008

FLZ020-022-221900-
COLUMBIA-HAMILTON-
209 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELMONT...OR 10 MILES NORTH OF WHITE
SPRINGS...MOVING NORTHEAST AT 11 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND BELMONT THROUGH 300 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jun 22, 1:12 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT SUN JUN 22 2008

GAZ132-133-221900-
COFFEE-JEFF DAVIS-
212 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE
AND SOUTHWESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PRIDGEN TO 3 MILES
SOUTH OF AMBROSE...MOVING NORTHEAST AT 13 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...AMBROSE...
BROXTON...SNIPESVILLE...WEST GREEN AND DENTON THROUGH 300 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHULER
Special weather statement, Jun 22, 1:13 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT SUN JUN 22 2008

FLZ036-221900-
ALACHUA-
213 PM EDT SUN JUN 22 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 213 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER ARCHER...OR 10 MILES NORTHEAST OF
BRONSON...MOVING NORTHEAST AT 14 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ARCHER...MICANOPY...GAINESVILLE AIRPORT AND
GAINESVILLE THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Coffee

When
June 22, 1:33 PM EST
Where
Coffee County, 0.91 mi NE of Broxton
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.640, -82.890

Large trees were blown down just north of Broxton.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2008Every state in 2008This day in weather historyWarnings in Georgia, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 101572.